American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Laura Ciobanu and Susan Hermiller. Conjugacy growth series and languages in groups. Trans. Amer. Math. Soc. 366 (2014) 2803-2825.
Abstract, references, and article information   
View Article: PDF

[2] Mauro Costantini. A classification of unipotent spherical conjugacy classes in bad characteristic. Trans. Amer. Math. Soc. 364 (2012) 1997-2019. MR 2869197.
Abstract, references, and article information   
View Article: PDF

[3] Simon M. Goodwin and Gerhard Röhrle. Rational points on generalized flag varieties and unipotent conjugacy in finite groups of Lie type. Trans. Amer. Math. Soc. 361 (2009) 177-206. MR 2439403.
Abstract, references, and article information   
View Article: PDF

[4] Gabriel Navarro and Pham Huu Tiep. Rational irreducible characters and rational conjugacy classes in finite groups. Trans. Amer. Math. Soc. 360 (2008) 2443-2465. MR 2373321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1